# SDR AALA201801099020

- Difficulty date: December 20, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D5337261320300
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. LEFT HAND MAIN LANDING GEAR DOOR FWD FITTING WAS FOUND TO BE WORN DURING A PREVIOUS MAINTENANCE VISIT AND WAS REPAIRED PER EA 261518. THIS FITTING WAS REPLACED DURING THE CURRENT MAINTENANCE VISIT PER EA 276186 AND SRM 51-72-11.
